# SDR UALA2011082904599

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,180 hours, 8,676 cycles
- Engine: Pwa PW4077
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 757183F
- Part serial: 29
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACKUP GEN SYST EICAS MSG AND BOTH B-U GEN LIGHTS CAME ON IN DESCENT.  BACKUP GEN SYST EICAS MSG AND BOTH B-U GEN LIGHTS CAME ON IN DESCENT.  NO PARTS SFO.  REPLACED BACKUP GENERATOR CONVERTER, SYSTEM RESTORED TO SVC.  REPLACED BACKUP CONVERTER M24008 PER LM CALLOUT LM1561.  REPLACED BACKUP CONVERTER.
